Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 21, 2014, 03:22:01 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 642846
  • Total Topics: 48904
  • Online Today: 213
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 185
Total: 187

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Itching,Itching, Itching!!  (Read 1533 times)

0 Members and 1 Guest are viewing this topic.

Offline mark86

  • Member
  • Posts: 33
Itching,Itching, Itching!!
« on: June 26, 2007, 05:14:48 PM »
Hi,

girlfriend is here from South Africa and is on Aspen Lamzid (Zidovudine and Lamivudine) and Stocrin (efavirenz). She takes 1 tablet at 5am and 1 of each at 5pm. The 5pm one basically wipes her out for the evening with drowsiness and fogginess (has been on Meds for 1 month) -also now some quite bad Itchiness about 4 hrs after the evening tablet as far as i can tell.

Poor thing in a lot of distress- anyone had this...what to do ???

Thanks in advance,
Mark86


Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: Itching,Itching, Itching!!
« Reply #1 on: June 26, 2007, 05:37:30 PM »
Hi mark

I posted about the Stocrin/time thing here:
http://forums.poz.com/index.php?topic=13315.msg165707#msg165707

The itching is the Stocrin.  An over-the-counter anti-histamine may help. Consult her doc.  If this get worse it may be serious eg indicate an allergy to Stocrin or liver problems.

Quite a lot of people get a rash or itching when they start Stocrin, but it does usually go away.

- matt
"The object is to be a well patient, not a good patient"

Offline mark86

  • Member
  • Posts: 33
Re: Itching,Itching, Itching!!
« Reply #2 on: June 26, 2007, 05:46:02 PM »
Matt,
Thanks for the quick answer...the tears are drying up a little

Mark86

Offline pozredbear

  • Member
  • Posts: 7
Re: Itching,Itching, Itching!!
« Reply #3 on: August 01, 2007, 10:36:56 PM »
try Zyrtec, it helps me a lot.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.